RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 2(134), Pages 128–130 (Mi umn5742)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Abstracts of talks, presented to the Presidium of Moscow Mathematical Society and accepted by the Presidium

On the Cauchy problem for a linear hyperbolic equation of first order with operator coefficients

E. A. Fadeeva


Full text: PDF file (323 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 27.09.1966

Citation: E. A. Fadeeva, “On the Cauchy problem for a linear hyperbolic equation of first order with operator coefficients”, Uspekhi Mat. Nauk, 22:2(134) (1967), 128–130

Citation in format AMSBIB
\Bibitem{Fad67}
\by E.~A.~Fadeeva
\paper On the Cauchy problem for a~linear hyperbolic equation of first order with operator coefficients
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 2(134)
\pages 128--130
\mathnet{http://mi.mathnet.ru/umn5742}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=209627}


Linking options:
  • http://mi.mathnet.ru/eng/umn5742
  • http://mi.mathnet.ru/eng/umn/v22/i2/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Fadeeva, “First order hyperbolic equations with constant operator coefficients”, Math. USSR-Sb., 22:2 (1974), 257–270  mathnet  crossref  mathscinet  zmath
    2. G. A. Suvorchenkova, “O reshenii zadachi Koshi dlya lineinogo differentsialnogo uravneniya pervogo poryadka s operatornymi koeffitsientami”, UMN, 31:1(187) (1976), 263–264  mathnet  mathscinet  zmath
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:144
    Full text:55
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019